# SDR CA130807006

- Difficulty date: August 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 580
- System (JASC): 5540 · Rudder Structure
- Part: Coupling
- Part number: 24026402100
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL OF RUDDER TORQUE TUBE ASSY, THE LOWER COUPLING WAS FOUND CRACKED.
